I have been on Xanax for past year, i stopped taking it 3 months ago under medical supervision... now my head feels strange sometimes would this be withdrawals syptoms... i get anxious sometimes and was told that xanax can make your pre-exixting problem worse after stopping them. has anyone else experienced any symptoms after stopping Xanax..I stopped cause i dont want to take addictive medication for a long period of time. I use it to get though rough patches and it works at the time.
Hi, I did come off xanax years ago about 10 years ago and it can take 3-6 months for your body to adjust. So this is not uncommon. I had more anxiety,jumpy alot and just out of sorts but it will readjust for you.try melatonin for sleep and for enhancing gaba try beleive it or not b vitamins and glutamate. you will be alright.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Dec 2009 • 1 answer
Posted 12 Mar 2011 • 2 answers
Posted 23 Jul 2011 • 1 answer
Posted 20 Oct 2014 • 1 answer
Posted 19 Mar 2017 • 0 answers